# SDR CALA2025121812210

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 66,324 hours, 24,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A5712U34
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SHEAR WEB AFT OF L2 DOORWAY AT BS 986 - 1016, LBL 32 HAD MULTIPLE ELONGATED FASTENER HOLES. THE SHEAR WEB TO BE INSTALLED ON GSO NRC 9288447 LOCATED AND DRILLED IAW SRM 51-40-05-0G-0.
